Alert archive / South Dakota / Flash Flood Warnings in 2024
Flash Flood Warning 17, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this flash flood warning at Jun 21, 2024, 5:48 PM CDT for 7 counties in South Dakota. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2024, 5:48 PM CDT (22:48 UTC)
- Expired
- Jun 21, 2024, 9:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- None
Counties Davison County, SD, Hanson County, SD, Lake County, SD, McCook County, SD, Miner County, SD, Moody County, SD, Sanborn County, SD
The radar
The Sioux Falls radar (KFSD), 71 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 5:58 PM CDT | FLASH FLOOD | 4 W Orland, SD | Water running over the road at the intersection of 476th ave and 271st. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 10.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
284
WGUS53 KFSD 212248
FFWFSD
SDC035-061-079-087-097-101-111-220200-
/O.NEW.KFSD.FF.W.0017.240621T2248Z-240622T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Sioux Falls SD
548 PM CDT Fri Jun 21 2024
The National Weather Service in Sioux Falls has issued a
* Flash Flood Warning for...
Lake County in east central South Dakota...
Southern Miner County in east central South Dakota...
Northwestern Moody County in east central South Dakota...
Southeastern Sanborn County in east central South Dakota...
Northeastern Davison County in southeastern South Dakota...
Northern Hanson County in southeastern South Dakota...
Northwestern McCook County in southeastern South Dakota...
* Until 900 PM CDT.
* At 548 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. The expected rainfall rate is 1 to 3 inches in 1
hour. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Mitchell, Madison, Lake Herman State Park, Howard, Colman,
Wentworth, Spencer In McCook County, Winfred, Canova, Orland,
Fulton, Nunda, Loomis, Vilas and Farmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4398 9771 4406 9737 4410 9723 4419 9689
4420 9688 4400 9677 4392 9699 4385 9725
4383 9733 4372 9761 4370 9767 4369 9805
4381 9828 4385 9815 4394 9785
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR
$$
Dux2 follow-up statements
082
WGUS73 KFSD 220109
FFSFSD
Flash Flood Statement
National Weather Service Sioux Falls SD
809 PM CDT Fri Jun 21 2024
SDC035-061-079-087-097-101-111-220200-
/O.CON.KFSD.FF.W.0017.000000T0000Z-240622T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davison SD-Hanson SD-Lake SD-McCook SD-Miner SD-Moody SD-Sanborn
SD-
809 PM CDT Fri Jun 21 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR LAKE, SOUTHERN MINER, NORTHWESTERN MOODY, SOUTHEASTERN SANBORN,
NORTHEASTERN DAVISON, NORTHERN HANSON AND NORTHWESTERN MCCOOK
COUNTIES...
At 809 PM CDT, gauge reports indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 3 inches of rain have
fallen. The expected rainfall rate is 0.5 to 1 inch in 1 hour.
Additional rainfall amounts up to 1 inch are possible in the warned
area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Gauges reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Mitchell, Madison, Lake Herman State Park, Howard, Colman,
Wentworth, Spencer In McCook County, Winfred, Canova, Orland,
Fulton, Nunda, Loomis, Vilas and Farmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4398 9771 4406 9737 4410 9723 4419 9689
4420 9688 4400 9677 4392 9699 4385 9725
4383 9733 4372 9761 4370 9767 4369 9805
4381 9828 4385 9815 4394 9785
FLASH FLOOD...GAUGE INDICATED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
Dux336
WGUS73 KFSD 220202
FFSFSD
Flash Flood Statement
National Weather Service Sioux Falls SD
902 PM CDT Fri Jun 21 2024
SDC035-061-079-087-097-101-111-220212-
/O.EXP.KFSD.FF.W.0017.000000T0000Z-240622T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davison SD-Hanson SD-Lake SD-McCook SD-Miner SD-Moody SD-Sanborn
SD-
902 PM CDT Fri Jun 21 2024
...FLASH FLOOD WARNING HAS EXPIRED FOR LAKE, SOUTHERN MINER,
NORTHWESTERN MOODY, SOUTHEASTERN SANBORN, NORTHEASTERN DAVISON,
NORTHERN HANSON AND NORTHWESTERN MCCOOK COUNTIES...
The heavy rain has ended. However an areal flood warning remains in
effect for the area as water will be very slow to recede.
A Flood Watch remains in effect until 700 AM CDT Saturday for
portions of northwest Iowa, southwest Minnesota, northeast Nebraska,
and South Dakota.
&&
LAT...LON 4398 9771 4406 9737 4410 9723 4419 9689
4420 9688 4400 9677 4392 9699 4385 9725
4383 9733 4372 9761 4370 9767 4369 9805
4381 9828 4385 9815 4394 9785
$$
WeisserWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 2:50 PM CDT, 2 hours 58 minutes earlier. Its key messages:
- Widespread thunderstorm activity is expected tonight, bringing risk of severe weather but also another round of very heavy rainfall.
- Evening severe weather risks focus on hail up to 1.5" in diameter, brief 60 mph winds, and a tornado or two.
- Already ongoing flooding may worsen with convection tonight, spreading widespread impacts further into Northwestern Iowa and extreme southeastern South Dakota. Record river flooding is likely on several basins.
- Conditions will quiet down through the upcoming weekend into early next week. Temperatures remain near seasonal normals.
- Pattern through next week doesn't favor any long duration rain, but several brief risks for passing convection.
Area forecast discussion, Jun 21, 2:50 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
250 PM CDT Fri Jun 21 2024
.KEY MESSAGES...
- Widespread thunderstorm activity is expected tonight,
bringing risk of severe weather but also another round of very
heavy rainfall.
- Evening severe weather risks focus on hail up to 1.5" in
diameter, brief 60 mph winds, and a tornado or two.
- Already ongoing flooding may worsen with convection tonight,
spreading widespread impacts further into Northwestern Iowa
and extreme southeastern South Dakota. Record river flooding
is likely on several basins.
- Conditions will quiet down through the upcoming weekend into
early next week. Temperatures remain near seasonal normals.
- Pattern through next week doesn't favor any long duration
rain, but several brief risks for passing convection.
&&
.DISCUSSION...
Issued at 244 PM CDT Fri Jun 21 2024
THIS Afternoon: Pesky elevated convection continues along an 850
frontal zone just north of I-90 this afternoon. Weak mid-lvl wave
is beginning to push into central South Dakota this afternoon and
should help serve as a focal point for renewed convection later this
afternoon evening. At the surface, a stationary boundary is
meandering through northeast Nebraska into portions of northwest
Iowa. It's difficult to say if much more northward progression of
the front will take place, given cool outflow from convection to the
north. Further south within the warm sector, we're gradually
reaching convective temperatures spring isolated to scattered
convection to form.
THIS EVENING and TONIGHT: We'll begin to see additional convection
develop later this afternoon along and north of the surface
front. Soundings again reveal a fairly large and tall CAPE
profile, suggesting upwards of 1500-2000 J/KG MLCAPE across the
MO river valley into northwest Iowa. Most of the warm sector
will reside on the edge of the best area of effective shear,
though with values approaching 40 knots near the front, some
supercells will be possible. Hail potentially up to 1.5" may be
possible, but moist soundings may limit overall wind potential.
The coupling of 250-300 J/KG and 0-1km helicity approaching
100-150 m2/s2 could lead to a confined risk of a tornado or two
along the front early this evening.
Perhaps the greatest concern will once again be from heavy rainfall.
Convection forming along the boundary will be very slow moving,
likely drifting east and then southeast as cold pools develop. The
environment remains very primed for heavy rainfall with PWAT values
pushing 200% of normal, deep warm cloud layer, and a classic setup
for training along the warm front this evening. CAMs all support
high rainfall rates as high as 2-3" per hour, leading to the
potential of widespread 2 to 5" rainfall totals across southeastern
South Dakota and Northwestern Iowa, generally between I-90 and
Highway 20 by midnight. The only caveat is if activity can
become a bit more forward propagating than some CAMS suggest.
Convection may be a bit more isolated to scattered further
north towards Highway 14 as convection further south interrupts
the low- lvl flow. The initial burst of heavy convection may
linger through midnight before propagating east of the CWA.
However, a secondary shortwave moving out of western South
Dakota may bring another complex of storms eastwards. CAMS are
more conflicted on if this system will bring a secondary risk
for heavy convection within a linear band north of I-90 through
daybreak.
SATURDAY: Elevated convection may continue deep into the morning
hours of Saturday before shortwave energy drives the baroclinic zone
eastward. Cooler temperatures and dry conditions then move into
the region for the rest of the day Saturday.
SUNDAY: Increasing heights over the Plains leads to a warmer day on
Sunday which is desperately needed after multiple rounds of
rain. Temperatures rise into the 80s.
MONDAY-FRIDAY: The pattern relents for much of the upcoming
week, but that doesn't mean we're out of the woods. A quasi-
zonal flow through mid-week will allow at least one progressive
risk for thunderstorms in the region Monday night as a front
drops in from the northwest. Thankfully with mid-lvl heights
rising over the Rockies, this should drive the associated front
well south of the CWA by Wednesday and Thursday. However, we
just can't shake the rain risks, as most medium range models
show aggressive return flow moving back into the Plains by the
end of next week.
&&
.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1215 PM CDT Fri Jun 21 2024
Band of elevated showers and thunderstorms will continue to
slowly progress northward this afternoon. Broad area of MVFR to
IFR ceilings persists along and north of this boundary, and will
continue to fill in through the afternoon.
We'll turn out attention to convection risks south of I-90 by
mid-late afternoon, with this convection rolling through areas
into the overnight hours. Some uncertainty on where the
greatest risks present themselves, but current thoughts are
along and south of I-90. Brief reductions in both visibility and
ceilings in convection are expected.
Rain risks continue through daybreak Saturday, with some modest
improvement of ceilings and visibility through the morning
hours.
&&
.HYDROLOGY...
Issued at 244 PM CDT Fri Jun 21 2024
No changes to the ongoing flood watch for the forecast area.
Models in strong agreement that a focal point for heavy rain
will develop this evening south of I-90 and north of Highway 20.
Potential rainfall totals of 2 to 5" may be possible, which may
lead to even worsening conditions on many area rivers, and
increasing the potential for widespread areal flooding. Some
river basins may see record flooding over the upcoming days.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Flood Watch through Saturday morning for SDZ038>040-050-
052>071.
MN...Flood Watch through Saturday morning for MNZ071-072-080-081-
089-090-097-098.
IA...Flood Watch through Saturday morning for IAZ001>003-012>014-
020>022.
NE...Flood Watch through Saturday morning for NEZ013.
&&
DISCUSSION...Dux
AVIATION...Dux
HYDROLOGY...DuxHazardous weather outlook, Jun 21, 4:49 PM CDT, 59 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 449 PM CDT Fri Jun 21 2024 IAZ022-MNZ071-072-080-081-097-SDZ038>040-050-052>065-222200- Buena Vista-Lincoln-Lyon-Murray-Cottonwood-Pipestone-Beadle- Kingsbury-Brookings-Gregory-Jerauld-Sanborn-Miner-Lake-Moody-Brule- Aurora-Davison-Hanson-McCook-Minnehaha-Charles Mix-Douglas- Hutchinson- 449 PM CDT Fri Jun 21 2024 This Hazardous Weather Outlook is for northwest Iowa, southwest Minnesota, central South Dakota, east central South Dakota, south central South Dakota and southeast South Dakota. .DAY ONE...Tonight. A few more scattered showers with an occasional rumble of thunder will be possible through the late evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Ongoing flooding concerns will continue over the next few days due mostly to lingering inundation and localized rises to creeks/streams. More scattered showers and storms will be possible by Sunday night. A few storms may become severe with large hail and damaging winds being the primary threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. IAZ001>003-012>014-020-021-031-MNZ089-090-098-NEZ013-014-SDZ066>071- 222200- Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-Woodbury- Nobles-Jackson-Rock-Dixon-Dakota-Turner-Lincoln-Bon Homme-Yankton- Union- 449 PM CDT Fri Jun 21 2024 This Hazardous Weather Outlook is for northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska and southeast South Dakota. .DAY ONE...Tonight. Scattered showers and thunderstorms will continue to develop through late tonight. A few storms will become severe with large hail and an isolated tornado or two being your primary threats. Prolonged heavy downpours with developing convection could increase flooding concerns mostly across portions of northwestern IA. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Ongoing flooding concerns will continue over the next few days due mostly to lingering inundation and localized rises to creeks/streams. More scattered showers and storms will be possible by Sunday night. A few storms may become severe with large hail and damaging winds being the primary threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 21, 4:57 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
457 PM CDT Fri Jun 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM Hail 7 WSW Armour 43.30N 98.47W
06/21/2024 E0.88 Inch Charles Mix SD Public
Very brief hail, mostly smaller than nickel.
&&
JCLocal storm report, Jun 21, 5:00 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
500 PM CDT Fri Jun 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM Hail 7 NNE Lake Andes 43.25N 98.50W
06/21/2024 E0.75 Inch Charles Mix SD Public
&&
JCLocal storm report, Jun 21, 5:02 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
502 PM CDT Fri Jun 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM Hail 2 N Everly 43.18N 95.32W
06/21/2024 E1.00 Inch Clay IA Public
Report from mPING: Quarter (1.00 in.).
&&
TRMLocal storm report, Jun 21, 5:11 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
511 PM CDT Fri Jun 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM Hail 7 N Lake Andes 43.25N 98.51W
06/21/2024 M0.88 Inch Charles Mix SD Public
&&
JCLocal storm report, Jun 21, 5:27 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
527 PM CDT Fri Jun 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM Tstm Wnd Gst 4 WNW Spencer 43.17N 95.22W
06/21/2024 M75 MPH Clay IA ASOS
ASOS station KSPW Spencer Municipal Airport.
&&
TRMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:29 PM CDT | Flash Flood Warning | FSD | Brule | 3 hr |
| Jun 20, 9:06 PM CDT | Flash Flood Warning | FSD | Aurora, Brule, Davison | 3 hr |
| Jun 20, 10:14 PM CDT | Flash Flood Warning | FSD | Davison, Hanson | 11 hr |
| Jun 20, 11:01 PM CDT | Flash Flood Warning | FSD | Hanson, Lake, McCook, Miner, Minnehaha | 9 hr |
| Jun 20, 11:20 PM CDT | Areal Flood Warning | FSD | Brule | 12 hr |
| Jun 21, 12:10 AM CDT | Flash Flood Warning | FSD | Lincoln, Minnehaha, Turner | 9 hr |
| Jun 21, 12:22 AM CDT | Flash Flood Warning | FSD | Hutchinson, Lincoln, Turner | 9 hr |
| Jun 21, 12:30 AM CDT | Flash Flood Warning | FSD | Aurora, Brule, Davison | 8 hr |
| Jun 21, 1:11 AM CDT | Flash Flood Warning | FSD | Minnehaha | 8 hr |
| Jun 21, 1:24 AM CDT | River Flood Warning | FSD | Davison | 7 days |
| Jun 21, 1:24 AM CDT | River Flood Warning | FSD | Lincoln | 21 days |
| Jun 21, 1:24 AM CDT | River Flood Warning | FSD | Lincoln, Union | 21 days |
| Jun 21, 1:24 AM CDT | River Flood Warning | FSD | McCook | 21 days |
| Jun 21, 1:24 AM CDT | River Flood Warning | FSD | Bon Homme, Hutchinson, Yankton | 21 days |
| Jun 21, 1:24 AM CDT | River Flood Warning | FSD | Turner | 6 days |
| Jun 21, 1:24 AM CDT | River Flood Warning | FSD | Turner | 7 days |
| Jun 21, 1:24 AM CDT | River Flood Warning | FSD | Union | 21 days |
| Jun 21, 1:24 AM CDT | River Flood Warning | FSD | Sanborn | 21 days |
| Jun 21, 1:24 AM CDT | River Flood Warning | FSD | Davison, Hanson | 21 days |
| Jun 21, 1:47 AM CDT | River Flood Warning | FSD | Minnehaha | 3 days |
| Jun 21, 1:47 AM CDT | River Flood Warning | FSD | Minnehaha | 21 days |
| Jun 21, 2:17 AM CDT | River Flood Warning | FSD | Turner | 6 days |
| Jun 21, 2:29 AM CDT | Flash Flood Warning | FSD | Clay, Lincoln, Turner, Union, Yankton | 7 hr |
| Jun 21, 2:32 AM CDT | River Flood Warning | FSD | Minnehaha | 21 days |
| Jun 21, 2:32 AM CDT | River Flood Warning | FSD | Lincoln, Minnehaha | 21 days |
| Jun 21, 3:19 AM CDT | River Flood Warning | FSD | Lincoln, Minnehaha | 13 days |
| Jun 21, 4:51 AM CDT | River Flood Warning | FSD | Hutchinson | 21 days |
| Jun 21, 6:24 AM CDT | River Flood Warning | FSD | Minnehaha | 3 days |
| Jun 21, 6:24 AM CDT | River Flood Warning | FSD | Minnehaha | 6 days |
| Jun 21, 6:24 AM CDT | River Flood Warning | FSD | Brookings, Moody | 12 days |
| Jun 21, 6:24 AM CDT | River Flood Warning | FSD | Minnehaha | 14 days |
| Jun 21, 7:42 AM CDT | Areal Flood Warning | FSD | Aurora, Brule | 12 hr |
| Jun 21, 7:48 AM CDT | Areal Flood Warning | FSD | Aurora, Bon Homme, Clay, Davison, Hanson, Hutchinson and 7 more | 50 hr |
| Jun 21, 7:53 AM CDT | Areal Flood Warning | FSD | Lake, Minnehaha, Moody | 50 hr |
| Jun 21, 8:02 AM CDT | Areal Flood Warning | FSD | Lincoln, Turner, Union | 3 days |
| Jun 21, 8:31 AM CDT | River Flood Warning | FSD | McCook | 21 days |
| Jun 21, 8:34 AM CDT | River Flood Warning | FSD | Minnehaha | 4 days |
| Jun 21, 9:44 AM CDT | River Flood Warning | FSD | Minnehaha, Moody | 21 days |
| Jun 21, 9:44 AM CDT | River Flood Warning | FSD | Turner | 21 days |
| Jun 21, 9:58 AM CDT | Areal Flood Warning | FSD | Bon Homme, Charles Mix, Hutchinson | 12 hr |
| Jun 21, 12:41 PM CDT | River Flood Warning | FSD | Yankton | 21 days |
| Jun 21, 12:41 PM CDT | River Flood Warning | FSD | Clay | 21 days |
| Jun 21, 1:34 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Charles Mix, Davison, Douglas, Hutchinson | 41 min |
| Jun 21, 5:07 PM CDT | Severe Thunderstorm Warning | FSD | Lake, McCook, Miner, Minnehaha | 38 min |
| Jun 21, 5:40 PM CDT | Severe Thunderstorm Warning | FSD | Lake, McCook, Minnehaha, Moody | 50 min |
| Jun 21, 6:27 PM CDT | Flash Flood Warning | FSD | Brookings, Moody | 4 hr |
Nearby
Flash Flood Warnings in South Dakota, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.